Hey everyone! First post here. Today is day 11 for me taking 10mg of Escitalopram. I'm also on 50mg of Lorsartan for high BP. I've been on Losartan before and didn't have any side effects with that med.
I spoke with my Dr today and he said that I shouldn't be having these side effects this late in the game. Especially after 11 days of being on it. Those side effects are: Tired/dizzy (I know that's common), constipation then diarrhea , jittery, clenched jaw, fidgeting alot, chest pains (which have maybe since ceased, but they were pretty painful), that somewhat severe fluttering or butterfly feeling in the upper chest usually accompanied by palpitations, lastly and most importantly I've been feeling that worthless/hopeless feeling where I get nervous because that feeling has only been there recently even before going on Lexapro, but I've had about 3 days in a row feeling that feeling. I'm able to bounce back from them pretty well, but I'm tired of feeling this way.
So, is this a situation where I just haven't been on it long enough to get the full effect? I realize it's 3-6 weeks for full effect, but should I still have these side effects? Should they have gone away by now?
Btw, this is the first time for me being on any anti depressants. 40year old male. Thank you for your help!